Couldn't find what you looking for?

TRY OUR SEARCH!

I have been on the depo for a year. I was due for my next shot in September. I decided to not continue with the depo. But since then the end of septemberand the month of october has been ruff. On what seems to be a period of three weeks and then off for a week and then back on but heavier. I havent had any breast tenderness. With having my period like that and I think sooner than most people get there period after getting off the depo, does that mean i should be regulating. Can it mean the depo is out of my system. With having that period can that mean I am ovulating? Anybody?

Loading...

It can take upto 3 months after the Depo for your body to begin to regulate itself! Actually I have talked to some women on here that took 6 months for them to be regular! But most are 3 months! You ARE ovulating! Thus the only way to get a period - or through birthcontrol that allows the menses to come on! Wait another month and lets see if it rectifies itself! IF it doesn't you should go back to your doctor and have your hormones tested - just to see if they are out of whack! Hope this helps!
Reply

Loading...